# SDR CALA2025062705979

- Difficulty date: June 24, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N17550
- Make and model: Boeing 737-9
- Aircraft serial: 64479
- Aircraft time: 8,457 hours, 2,798 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R GIRT BAR STUCK IN DOOR. FLIGHT ATTENDANTS UNABLE TO ARM DOOR. FOUND GIRT BAR STOWED IMPROPERLY, FOUND NO DAMAGE TO BAR OR SKIRT, RESECURED GIRT BAR AS REQUIRED
